# SDR DALA2025101007402

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N950DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38690
- Aircraft time: 36,670 hours, 15,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN ATL, MTC IS ADDRESSING LIGHTNING STRIKE DAMAGES TO THE CROWN SKIN FUSELAGE OF THE AIRCRAFT. THERE ARE A TOTAL OF FIVE (5) LIGHTING STRIKE LOCATIONS FOUND BETWEEN STR 2R  3R AND STA 380-787. MAINTENANCE REPAIRED DAMAGE PER ERA 629735-14, 629736-14 AND 629728.
